≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

diabetic diaherra and stomach upset

My mother (68) has dibetic as well as high bp for last 16 years.she is taking alopathic medicines for both the said problems.
For last 5-6 months her stomach began to upset ..and she faces diaherra two or three times A month.kindly prescribe some medicine for it as alopathic doctor said that it is A regular side effect of diabetes ...
What should we do ?
 
  Hihechere on 2019-06-17
This is just a forum. Assume posts are not from medical professionals.
Try Ars alb 12c when she is having stomach upsets.

If this helps only partially or no help at all, try to include more details for a good remedy selection.
 
maheeru 5 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.